# SDR SWAA074807

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 33,927 hours, 27,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 440 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER 23R CRACKED AT BS 440.  REPAIRED STRINGER PER EA.
